# SDR CA010411003

- Difficulty date: March 15, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Aircraft time: 18,748 hours
- Engine: Pwa PT6A34
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Taper Pin
- Part number: 4A0021001
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT TT: 18965.4 HRS CYC: 24946 PART TT: APP. 7200 HRS. IF REPLACED AT LAST C12 INSP.  TAPER PIN CONE BUSHINGS ALSO AFFECTED. PIN DID NOT COME OUT WITH MANUFACTURERS SPECIAL TOOL PRESS. NEW PINS AND CONES REQUIRED. PIN HAD TO BE DRILLED AND CUT BY MACHINIST.IT APPEARS ITL P/N 1027251T2, MASTINOK 6856K JOINTING COMPOUND MADE BY PRC PESOTO INTERNATIONAL HAS NOT BEEN UTILIZED AT INSTALLATION AS SPECIFIED.
